# SDR F3LA2016042900043

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 33,991 hours, 16,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348002920600
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DEFECT 1047578, DURING CRUISE THE R2 DOOR PRESS LIGHT WARNING INDICATION CAME ON & SLIDE INDICATION WENT OUT ON ECAM DOOR PAGE.  ADJUSTED THE R2 DOOR GIRT BAR FITTINGS & PERFORMED LOAD ADJUSTMENT OF THE CONTROL HANDLE & OPERATIONAL CHECKED GOOD IAW AMM 52-13-00-820-001-A & 52-13-00-820-002-A01.
